| Model Number |
CYF-5A |
| Medical Device Problem Codes |
Break (1069); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the evaluation found that the bending section cover has a cut, but the metal is not sticking out.Other findings includes that due to a cut on bending section cover, water tightness is lost; and, due to wear of angle wire, bending angle in down direction does not meet the standard value.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
Event or Problem Description
The customer reported to olympus, the bending rubber is broken/torn/ruptured and the metal is sticking out on the cystonephrofiberscope.The issue was found during reprocessing.There were no reports of patient harm.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 7 years since the subject device was manufactured.Based on the results of the investigation, root cause of the distal sheath cut could not be determined.Olympus will continue to monitor field performance for this device.